# SDR ASAA0954236

- Difficulty date: January 13, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 26 hours, 13 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU "FAULT" ANNUNCIATOR ILLUMINATED ON APU START.  LIGHT EXTINGUISHED AFTER 5 MIN.  ATTEMPTED APU START AGAIN.  "FAULT" LIGHT WAS ILLUMINATED AGAIN. GROUNDED YES.  PERFORMED APU BITE PROCEDURE FOUND MX MSG NR 49 15004 INLET DOOR SHUTDOWN.  PERFORMED FIM TASK 49 10 00 810 806 STEPS A. THRU E.  NO CURRENT FAULTS DISPLAYED AT THIS TIME INTERMITTENT FAULT.
